# SDR VNAA0011007

- Difficulty date: November 10, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N461PS
- Make and model: Dorner DO328100
- Aircraft serial: 3075
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - FLT 4064 - THE CREW REPORTED THE EMERGENCY LIGHTING STRIP WOULD NOT ILLUMINATE.  MAINTENANCE REPLACED THE LIGHTING STRIP IAW DORNIER MM 33-51-01.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
